# SDR UIEA2018073001580

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,122 hours, 14,799 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS ANNUNCIATION " WXR RANGE DISAGREE" ON CAPTAINS HSI DISPLAYED WHEN RANGE SELECTED OUTSIDE OF 80NM (LT SYS). PERFORMED FIM 34-43 FT 809. NO FAULTS OR MESSAGES NOTED AT THIS TIME. OPS NORMAL.
